# SDR FDEA200907132607

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: F5357011124400
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL STAB CLIP NUT BRACKET UNDER FAIRING PANEL 323 AL IS BROKEN. REMOVED ANGLE BRACKET IAW SRM 51-40-21, PARA 6.   FABRICATED ANGLE BRACKET IAW DWG F5357011; SHEET 2; REV "A".  ALODINED AND PRIMED IAW SRM 51-23-  10; PG 1. APPLIES TOP COAT IAW SRM 51-23-10, PG 1.  PART MARKED BRACKET IAW GM 7-0-1001.  INSTALLED BRACKET IAW SRM 51-40-21; PARA 6.
